# SDR CALA2019110101863

- Difficulty date: October 28, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 60,141 hours, 26,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA R2 DOOR SILL CORRODED AT FR66 AND FR68 A3NB-0 5-3-6056 PER HAECO LCQ NON ROUTINE CARD 9290404 REMOVED AND REPLACED 1EA CORRODED R2 DOOR SILL IN THE AFT CABIN WET AREA IAW AIRBUS A319 SRM 51-72-11-911-001
